CAFIPAR TABLET

(strip of 10 tablets)

Unison Pharmaceuticals Pvt Ltd

Composition: Caffeine 30mg + Paracetamol/Acetaminophen 500mg

strip

Rs.14.26 Rs.14.40 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Caffeine is used in the treatment of apnea of prematurity. It reduces the number of episodes of interrupted breathing in premature newborns.

How it works

Caffeine is a stimulant which works by blocking the action of certain natural substances (adenosine and phosphodiesterase).

Common side effects

Restlessness, Increased heart rate, Increased production of urine.

Uses

Paracetamol/Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Paracetamol/Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Substitutes

PANTAC 30 MG/500 MG TABLET

(strip of 10 tablets)

Helios Pharmaceuticals

Rs.58.00 pay 302.78% more

STOPACHE TABLET

(strip of 10 tablets)

Paras Pharmaceuticals Ltd

Rs.11.00 save 23.61% more

TRIMOL S TABLET

(strip of 10 tablets)

Ajanta Pharma Ltd

Rs.19.25 pay 33.68% more
3 Substitutes